# SDR ASAA0944275

- Difficulty date: January 2, 2009
- Submitted: January 26, 2009
- Operation: Air carrier
- Aircraft: N774AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25107
- Aircraft time: 51,918 hours, 29,295 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 65C26603202
- Condition: Chafed
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 4 SLAT UPPER TE LOWER SURFACE CHAFFED.  REPAIRED NR 4 SLAT UPPER TE LOWER SURFACE DAMAGE IAW B737 400 SRM 51 70 10.
